Дикий автоморфизм свободной алгебры Новикова [A wild automorphism of a free Novikov algebra]

DSpace/Manakin Repository

Show simple item record

dc.contributor.author Дуйсенгалиева, Б.А.
dc.contributor.author Умирбаев, У.У.
dc.date.accessioned 2020-08-28T09:22:26Z
dc.date.available 2020-08-28T09:22:26Z
dc.date.issued 2018
dc.identifier.isbn DOI: 10.33048/semi.2018.15.138
dc.identifier.issn 1813-3304
dc.identifier.uri http://repository.enu.kz:8080/handle/data/15929
dc.description https://www.enu.kz/en/ ru_RU
dc.description.abstract An example of a non-triangulable locally nilpotent derivation and an example of a wild exponential automorphism of the free Novikov algebra N 〈x, y, z〉 in three variables x, y, z over a field of characteristic zero are constructed. © 2018 Sobolev Institute of Mathematics. ru_RU
dc.language.iso other ru_RU
dc.publisher Siberian Electronic Mathematical Reports ru_RU
dc.relation.ispartofseries Том 15;стр. 1671-1679
dc.subject дифференциальная алгебра многочленов ru_RU
dc.subject свободная алгебра Новикова ru_RU
dc.subject автоморфизм ru_RU
dc.subject математика ru_RU
dc.subject differential polynomial algebra ru_RU
dc.subject free Novikov algebra ru_RU
dc.subject derivation ru_RU
dc.subject automorphism ru_RU
dc.title Дикий автоморфизм свободной алгебры Новикова [A wild automorphism of a free Novikov algebra] ru_RU
dc.type Article ru_RU


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account